# SDR RAIA0008001

- Difficulty date: August 2, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 26,194 hours, 26,263 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Packing
- Part number: NTA152504
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7177-MSN- GREEN HYDRAULIC LOW PRESSURE INDICATION ILLUMINATED ON LANDING.  MAINTENANCE INSPECTED AND REPLACED GREEN SYSTEM HYDRAULIC PRESSURE TRANSMITTER O-RING.
